# SDR C2XA10RI035

- Difficulty date: March 10, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 23,969 hours, 17,961 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2571 - EWR - DURING CLIMB, FLIGHT CREW REPORTED NR 1 HYDRAULIC LOW QUANTITY MESSAGE ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT WITHOUT ANY INCIDENT.  EWR MX SERVICED NR 1 HYDRAULIC SYSTEM AND PERFORMED LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
